# SDR MWEA95335

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, IN THE KEEL BEAM AREA AN ATTACH FITTING WAS FOUND CORRODED AT STA 562.  MAINTENANCE INSTALLED ANGLE REPAIR IAW SRM 53-01 FIG 2 SHT 4, RETURNED A/C TO SERVICE.
